# SDR DALA2025061604542

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 66,254 hours, 34,398 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED STRONG DIRTY SOCK SMELL ON ARRIVAL DESCENT.  NO ODOR NOTICED IN FLIGHT DECK.  PERFORMED LEVEL A DECONTAM FOR UNKNOWN SOURCE W/APU BLEED AIR IAW A319 AMM 21-00.
